# SDR SWAA2012021501470

- Difficulty date: February 12, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414200122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT LIGHT ON BULLNOSE WIRE BROKEN.  REPAIRED WIRE IAW SWPM & AMM.
